Florida, 2016Hail and Damaging Winds in Florida, June 1, 2016
June 1, 2016 · NWS JAX · 6 events in 3 counties and zones
Upper level ridge was over the area which brought a light steering flow. Both sea breezes developed and moved inland which triggered scattered strong to isolated severe storms during the afternoon and evening over an unstable air mass.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $7,000
- Crop damage
- None recorded
- Events
- 6
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Upper level ridge was over the area which brought a light steering flow. Both sea breezes developed and moved inland which triggered scattered strong to isolated severe storms during the afternoon and evening over an unstable air mass.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before the first event at Jun 1, 1:15 PM EST, 2 hours 35 minutes earlier.
Area forecast discussion, Jun 1, 1:15 PM EST, 2 hours 35 minutes before
Area Forecast Discussion
National Weather Service Jacksonville FL
215 PM EDT WED JUN 1 2016
.NEAR TERM /Through Thursday/...
Storms beginning to develop along the sea breeze boundaries this
afternoon where CAPE values were running 2000-2500 J/kg. Storms
will continue to develop through the afternoon hours and continue
into the evening hours before diminishing. Temperatures were hot
once again mainly in the lower 90s. Dewpoints have mixed out to
the low to mid 60s across the interior, with lower 70s dewpoints
moving inland along the coast. Storms will move slowly to the
southeast this afternoon, and a few strong storms with gusty winds
and locally heavy rainfall are possible.
Upper level low will push into South Texas and stall on Thursday.
This will cause upper level heights to continue rising downstream
across the region. The remnants of Bonnie near the North Carolina
coastline will continue moving slowly to the northeast through
Thursday. The surface ridge axis will remain across central
Florida through the period. The 850mb ridge will build over the
region on Thursday, and the steering flow will collapse. Light
winds will prevail overnight, with a light southwesterly flow. Sea
breeze boundaries will move inland in the early to mid afternoon
hours, setting the stage for diurnal shower and thunderstorm
development. Storm motion will be dictated by sea breeze boundary
movement and outflow boundaries. Locally heavy rainfall is
possible due to the slow movement of individual storms.
.SHORT TERM /Thursday night through Saturday night/...
Increasing rain chances each day as mean layer 1000-500 mb ridge
axis gradually shifts farther south and east of the local area
enabling WSW out of the Gulf of Mexico to increases moisture.
Above climo PWAT values of near 1.5-1.8 inches will fuel scattered
mainly afternoon and evening showers and thunderstorms. Light and
variable storm motion Thu & Fri expected with convection
initiating along the sea breezes and drifting inland during the
afternoon. Sea breeze merger favored across the interior during
the early evening. Sat a more dominant SW steering flow expected
favoring a more stronger west coast sea with morning showers and
tstorms edging inland from the Gulf coast region by midday. Upper
ridge will strengthen over the deep south aloft thus not expecting
much mid/upper level forcing from short wave energy during the
time period. In addition, increased subsidence should help limit
convective growth. In tstorms that do develop...the main hazards
will be locally heavy rainfall given slow motion and wet
downbursts given potential for dry air intrusion in the mid/upper
levels. Ridging aloft will continue above normal temperatures with
highs in the low/mid 90s inland and minimum temperatures in the
lower 70s. Patchy late night/early morning fog possible especially
where recent rainfall occurred.
.LONG TERM /Sunday through Wednesday/...
Sun & Mon...Active SW steering flow of 15-20 kts expected across
the area between trough north of the area and mean layer high
pressure across south Florida. A dominant west coast sea breeze
will bring late morning showers/tstorms toward the I-75 corridor
with outflows/sea breeze expected to collide with the east coast
sea breeze along the St. Johns river corridor. High PWAT values of
1.8-2 inches favor above normal rain chances with values near 60%
with a diurnal trend in convection. Temperatures will trend near
normal for highs in the upper 80s with muggy overnight lows in the
lower 70s.
Tue & Wed...Long range models consistent and advertised trough
axis pushing south of the area Tuesday trailed by much drier air
with PWATs below 0.75 inches Wed under NW flow. Advertised a
diurnal trend in rainfall Tue with highest rain chances near 40%
across NE Fl where highest moisture content will converge with sea
breeze forcing and low level trough axis...with below normal rain
chances of only 20% across SE Ga where drier air will infiltrate
through the day. A dry and stable air mass expected Wed at this
time with mean ridge across the Central US providing a deep layer
northerly flow with no rainfall advertised locally. Temperatures
will trend above climo as stacked ridge builds across the region
from the west with highs in the lower 90s and low temps return to
the upper 60s inland due to drier air.
&&
.AVIATION...
Sea breeze boundaries were moving inland this afternoon, and
scattered showers and storms are expected to develop along the
boundaries. Brief MVFR/IFR conditions possible near showers/storms
this afternoon. VFR conditions will then prevail overnight through
the end of the period. Sea breeze boundaries will push inland this
afternoon and winds will become southeast and increase to around
10 knots. Variable and gusty winds are possible in/around storms.
Light winds are forecast overnight through the early afternoon on
Thursday.
&&
.MARINE...
With surface ridge to the south a SW flow will prevail becoming SE
near the coast in the afternoons as the sea breeze moves inland.
SW winds will increase to near SCEC levels this weekend due to
nocturnal surges ahead of approaching cold front to the NW.
Rip Currents: Low risk through Thursday.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 69 94 70 94 / 40 30 30 40
SSI 74 89 74 89 / 10 30 10 10
JAX 70 93 72 92 / 10 40 20 20
SGJ 72 88 74 89 / 10 20 10 10
GNV 69 94 71 94 / 30 30 30 40
OCF 70 93 71 93 / 30 30 30 40
&&
.JAX Watches/Warnings/Advisories...
FL...None.
GA...None.
AM...None.
&&
Enyedi/Kennedy/Guillet
Hazardous weather outlook, Jun 1, 2:35 AM EST, 13 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
335 AM EDT WED JUN 01 2016
AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-124-125-
GAZ132>136-149>154-162>166-021045-
COASTAL WATERS FROM ALTAMAHA SOUND TO FERNANDINA BEACH FL OUT
20 NM-
COASTAL WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL OUT
20 NM-
COASTAL WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO
60 NM-
WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20 TO 60 NM-
WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM 20 TO 60 NM-
HAMILTON-SUWANNEE-COLUMBIA-BAKER-INLAND NASSAU-INLAND DUVAL-UNION-
BRADFORD-CLAY-ST. JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-
COASTAL NASSAU-COASTAL DUVAL-COFFEE-JEFF DAVIS-BACON-APPLING-
WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-COASTAL GLYNN-
ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN-
335 AM EDT WED JUN 01 2016
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST FLORIDA...
SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS.
.DAY ONE...TODAY AND TONIGHT...
ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON. A
FEW STORMS COULD PRODUCE STRONG GUSTY WINDS AND FREQUENT LIGHTNING.
LOCALLY HEAVY RAINFALL WILL BE POSSIBLE DUE TO A SLOW STORM MOTION
TO THE SOUTHEAST.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...
SCATTERED MAINLY AFTERNOON AND EVENING THUNDERSTORMS ARE EXPECTED
EACH DAY THROUGH SATURDAY. STORMS WILL BECOME MORE NUMEROUS SUNDAY
AND MONDAY.
AFTERNOON HEAT INDEX VALUES WILL NEAR 100 DEGREES INLAND EACH
AFTERNOON.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED.
FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.
In the hours before
Special weather statement, Jun 1, 2:57 PM EST, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
357 PM EDT WED JUN 1 2016
FLZ024-124-GAZ165-012030-
COASTAL NASSAU FL-INLAND NASSAU FL-INLAND CAMDEN GA-
357 PM EDT WED JUN 1 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN NASSAU AND SOUTH
CENTRAL CAMDEN COUNTIES UNTIL 430 PM EDT...
AT 357 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES SOUTHWEST OF KINGSLAND...MOVING NORTHWEST AT 5 MPH.
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
WIND DAMAGE.
LOCATIONS IMPACTED INCLUDE...
KINGSLAND AND HILLIARD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3056 8176 3069 8194 3086 8173 3082 8168
3075 8169 3074 8168 3075 8168 3074 8167
3075 8167 3075 8166 3073 8165 3073 8163
3074 8163 3067 8159
TIME...MOT...LOC 1957Z 141DEG 5KT 3068 8173
ENYEDISpecial weather statement, Jun 1, 3:03 PM EST, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
403 PM EDT WED JUN 1 2016
FLZ032-012030-
CLAY FL-
403 PM EDT WED JUN 1 2016
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CLAY COUNTY UNTIL 430 PM
EDT...
AT 403 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
MIDDLEBURG...MOVING NORTH AT 5 MPH.
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
WIND DAMAGE.
LOCATIONS IMPACTED INCLUDE...
MIDDLEBURG...PENNEY FARMS AND ASBURY LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 2992 8173 2992 8189 3005 8189 3008 8174
3004 8173
TIME...MOT...LOC 2003Z 181DEG 6KT 2999 8181
ENYEDISpecial weather statement, Jun 1, 3:20 PM EST, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
420 PM EDT WED JUN 1 2016
GAZ132-134-149>151-012045-
BACON GA-PIERCE GA-ATKINSON GA-WARE GA-COFFEE GA-
420 PM EDT WED JUN 1 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN BACON...NORTHWESTERN
WARE...SOUTHEASTERN COFFEE...EASTERN ATKINSON AND CENTRAL PIERCE
COUNTIES UNTIL 445 PM EDT...
AT 420 PM EDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM 6 MILES EAST OF ALMA TO 6 MILES SOUTHWEST OF
NICHOLLS. MOVEMENT WAS SOUTHEAST AT 15 MPH.
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
WIND DAMAGE.
LOCATIONS IMPACTED INCLUDE...
DOUGLAS...ALMA...PATTERSON...NICHOLLS...OFFERMAN...DIXIE UNION...BRISTOL...
BICKLEY AND NEW LACY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3156 8235 3142 8206 3138 8204 3130 8269
3150 8287
TIME...MOT...LOC 2020Z 308DEG 11KT 3152 8238 3147 8273
ENYEDISpecial weather statement, Jun 1, 3:37 PM EST, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
437 PM EDT WED JUN 1 2016
GAZ152-012115-
BRANTLEY GA-
437 PM EDT WED JUN 1 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN BRANTLEY COUNTY
UNTIL 515 PM EDT...
AT 437 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
NAHUNTA. THIS STORM WAS NEARLY STATIONARY.
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
WIND DAMAGE.
LOCATIONS IMPACTED INCLUDE...
NAHUNTA...WAYNESVILLE...RAYBON AND ATKINSON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3126 8175 3122 8176 3121 8176 3118 8177
3117 8178 3116 8177 3116 8178 3111 8196
3129 8200 3132 8174
TIME...MOT...LOC 2037Z 258DEG 1KT 3122 8190
ENYEDISpecial weather statement, Jun 1, 3:42 PM EST, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
442 PM EDT WED JUN 1 2016
GAZ134-150-151-012115-
BACON GA-PIERCE GA-WARE GA-
442 PM EDT WED JUN 1 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN BACON...NORTHWESTERN
WARE AND NORTHWESTERN PIERCE COUNTIES UNTIL 515 PM EDT...
AT 442 PM EDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM 6 MILES SOUTHEAST OF ALMA TO 6 MILES SOUTHEAST
OF NICHOLLS. MOVEMENT WAS SOUTHEAST AT 5 MPH.
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
WIND DAMAGE.
LOCATIONS IMPACTED INCLUDE...
ALMA...BLACKSHEAR...PATTERSON...PEBBLE HILL...DIXIE UNION...JAMESTOWN...
BICKLEY AND NEW LACY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3135 8211 3122 8262 3127 8264 3128 8263
3147 8263 3147 8260 3150 8259 3156 8234
TIME...MOT...LOC 2042Z 331DEG 5KT 3149 8238 3144 8258
ENYEDISpecial weather statement, Jun 1, 3:43 PM EST, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
443 PM EDT WED JUN 1 2016
FLZ025-012115-
INLAND DUVAL FL-
443 PM EDT WED JUN 1 2016
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL DUVAL COUNTY UNTIL 515 PM
EDT...
AT 443 PM EDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM NEAR CISCO GARDENS TO NEAR NORMANDY. MOVEMENT
WAS NORTHEAST AT 10 MPH.
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
WIND DAMAGE.
LOCATIONS IMPACTED INCLUDE...
JACKSONVILLE...ORANGE PARK...ORTEGA...NAS JAX...CISCO GARDENS...NORMANDY...
BELLAIR-MEADOWBROOK TERRACE...WHITEHOUSE AIR FIELD AND JACKSONVILLE
HEIGHTS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3018 8168 3019 8168 3019 8182 3034 8195
3044 8179 3024 8165
TIME...MOT...LOC 2043Z 237DEG 9KT 3033 8184 3025 8178
ENYEDIEvent by event
4 thunderstorm wind, 1 hail, 1 lightning. Local standard time, as filed.
Hail, Duval
- When
- June 1, 3:50 PM EST
- Where
- Duval County, 0.91 mi SW of Jacksonville Hgts
- Measured
- 0.75 in hail
- Reported by
- Broadcast Media
- Coordinates
- 30.240, -81.790
Local TV networks reported photos of dime to penny size hail. The time of the event was based on radar.
Thunderstorm Wind, Duval
- When
- June 1, 3:50 PM EST
- Where
- Duval County, 0.91 mi NE of Herlong Arpt
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 30.290, -81.790
A tree was blown down along Doyon Court near Herlong Airfield. The time of damage was based on radar.
Thunderstorm Wind, Duval
- When
- June 1, 3:55 PM EST
- Where
- Duval County, 0.6 mi W of Wesconnett
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Fire Department/Rescue
- Coordinates
- 30.250, -81.760
A tree was blown down on a home along Firestone Road on the westside of town. The time of damage was based on radar.
Lightning, Duval
- When
- June 1, 4:00 PM EST
- Where
- Duval County, 2.83 mi SSE of Jacksonville Hgts
- Property damage
- $5,000
- Reported by
- Emergency Manager
- Coordinates
- 30.210, -81.770
Lightning struck a home and caused a fire to the garage. The home was just north Collins Road. The time of damage was based on the National Lightning Detection Network data. The cost of damage was unknown, but it was estimated for the event to be included in Storm Data.
Thunderstorm Wind, Alachua
- When
- June 1, 5:45 PM EST
- Where
- Alachua County, 0.92 mi SW of Dayville
- Measured
- 45 kt (52 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Broadcast Media
- Coordinates
- 29.620, -82.390
A large tree was snapped and collapsed on a balcony on the side of an apartment building along Archer Road. The cost of damage was unknown, but it was estimated for this event to be included in Storm Data.
Thunderstorm Wind, Union
- When
- June 1, 6:20 PM EST
- Where
- Union County, 1.38 mi N of Browns Still
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- State Official
- Coordinates
- 30.000, -82.500
Two trees were blown down along West State Road 238.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Lightning
- A lightning strike that killed, injured or caused damage.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flash Flooding and Flooding in Texas, June 1 to 3, 20169 deaths · 3 injured · $241,000 · 1 in hail · 24 events
- Flash Flooding and Hail in Texas, June 1 to 7, 20161 death · 2 in hail · 39 events
- Heat in California, June 1 to 9, 20161 death · 1 injured · 2 events
- Tornado and Flash Flooding in Texas, June 1, 2016$5.8 million · 5 events
- Tornado and Hail in Nebraska, June 1 to 3, 2016$572,000 · EF0 · 3 events
- Hail and Damaging Winds in Georgia, June 1 to 2, 2016$192,000 · 1 in hail · 25 events
- Flooding in Texas, June 1 to 9, 2016$365,000 · 4 events
- Flash Flooding and Flooding in Missouri, June 1 to 4, 2016$100,000 · 12 events
- Drought in Georgia, June 1 to 30, 201650 events
- Damaging Winds and Lightning Strike in Tennessee, June 1, 2016$47,000 · 56 kt wind · 4 events
- Drought in California, June 1 to 30, 201611 events
- Flash Flood and Damaging Wind in Tennessee, June 1, 2016$15,000 · 50 kt wind · 2 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 638670, 638675, 638672, 638671, 638673, 638674.